# SDR UIEA2023082900814

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5751 · Ailerons
- Part: Rod End
- Part number: 31701208
- Part serial: 1248
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LH WING INBD AILERON PCA ROD END BROKEN( 1) IAW AMM 27-11-12-002-001 REV 108 AND AMM 27-11-12-402-010 REV 108 R/R LH WING INBD AILERON PCA. 2) CONDITION CHECK NORMAL )
